MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVEMEDICAL WHEELCHAIR, POWERED

WU'S TECH CO., LTD. DRIVEMEDICAL WHEELCHAIR, POWERED
Model Number TITANLTE-18FS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a power wheelchair by the end user who stated she was getting off the power chair when the foot plate "snapped up" and cut her right shin.She received eight stitches at the er.As part of the complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVEMEDICAL WHEELCHAIR, POWERED
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
WU'S TECH CO., LTD.
no.225, yuan peir st.
hsin-chu city, hsinchu 30093
TW  30093
Manufacturer (Section G)
WU'S TECH CO., LTD.
no.225, yuan peir st.
hsin-chu city, hsinchu 30093
TW   30093
Manufacturer Contact
tim kao
no.225, yuan peir st.
hsin-chu city, hsinchu 30093
TW   30093
MDR Report Key21280348
Report Number3007963811-2025-00001
Device Sequence Number9355645
Product Code ITI
UDI-Device Identifier00822383973838
UDI-Public(01)00822383973838
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTITANLTE-18FS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR
Patient SexFemale